# SDR LR7A07138

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 388997112
- Condition: Chafed
- Location: Fs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC3213 FOUND LT MLG BEAM/INTERCOSTAL CAP CHAFING MARKS AT FS577/588.  REPAIR ACCOMPLISHED BY REPLACING TRACKS R/N 388997-1 AND -12 IAW SMP583 CHAPTER 51-660 AND 51-70.
